JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Graham Jameson    
    Email: g.jameson@lancaster.ac.uk  
    URL: http://www.maths.lancs.ac.uk/~jameson/  

Department of Mathematics and Statistics
Lancaster University
Lancaster LA1 4YF
Great Britain

    Research Areas :
  • Banach spaces and operator ideals
  • classical inequalities related to linear operators
  • (very) analytic number theory
Other :  
    Articles: Norms of Certain Operators on Weighted $\ell_p$Spaces and Lorentz Sequence Spaces   Volume 3, Issue 1
    The Ratio Between the Tail of a Series and its Approximating Integral   Volume 4, Issue 2
    Inequalities for Averages of Convex and Superquadratic Functions   Volume 5, Issue 4

      search [advanced search] copyright 2003 terms and conditions login